# SDR 29GA2013022794627

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 33,606 hours, 42,346 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Chain
- Part number: 5052454121129500
- Condition: Out Of Adjust
- Location: Control Wheel
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4069 CLE/DUJ ELEVATOR TRIM WILL NOT TRIM NOSE DOWN INFLIGHT.  ELECTRIC ELEVATOR TRIM MOTOR UNABLE TO OVERCOME TENSION IN THE TRIM WHEEL, WHEN MANUALLY TRIMMED THE WHEEL ROLLED ONE UNIT DOWN AND SPRINGS HALF A UNIT BACK UP.  INSPECTED ELEVATOR TRIM SYSTEM, ADJUSTED TRIM TAB CONTROL WHEEL CHAIN AND SERVO CABLE TENSION LUBED LEFT AND RIGHT TRIM TAB ACTUATORS.  ELEVATOR TRIM OPERATIONAL CHECKS GOOD.  TEST FLIGHT SATISFACTORY.
